1. Bod

    Bod Registered User

    Aug 30, 2013
    1,133
    #1 Bod, Oct 20, 2015
    Last edited: Oct 20, 2015
    MiL had her Flu jab on Saturday, and since has had a reaction to it, she's got the shivers and feels a bit rough.
    The question is, I know a bacterial infection, will have an effect on her mental well being, but will a viral infection have the same effect?

    Bod
     
  2. lin1

    lin1 Registered User

    Jan 14, 2010
    9,322
    Female
    East Kent
    #2 lin1, Oct 20, 2015
    Last edited: Oct 20, 2015
    Hello Bod
    Sorry to hear MIL is feeling a bit rough. If it's a reaction to the flu jab, it hopefully won't last long, I felt rough a couple of days after mine , it only lasted a little over 24hrs.
    I'm guessing MILs immune system is doing a fine job and working hard to destroy the already dead viruses in the flu jab .

    Unfortunately any infection, viral or bacterial can affect the mental wellbeing of those with dementia.
    I hope MIL much better soon.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.